# SDR RAIA00707002

- Difficulty date: July 1, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 15,615 hours, 11,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 002387
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5587 - STL - EMERGENCY LIGHTS INOP THROUGHOUT THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED GOOD.
